MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø36/G

MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø36/G
Catalog Number 01.32.3652HCT
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 27 march 2018.Lot 166668: (b)(4) items manufactured and released on 13 december 2016 expiration date: 2021-11-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mpact acetabular shell ø60 two-holes reference (b)(4), lot 167728: (b)(4) items manufactured and released on 13 march 2017 expiration date: 2022-03-02 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
When the surgeon was implanting the liner, it wouldn't seat.The surgeon used a secondary liner (same reference, but different lot [174526]) to complete the surgery.The surgery was completed successfully.Five minutes of delay.
 
Additional Manufacturer Narrative
Visual inspection performed on 28 march 2018 by r&d product manager: the liner were checked: some holes were noticed in the liner, probably performed with bone screws to extract the liner.No particular other signs were noticed but a furher analysis from quality control was required.Investigation performed on 24 april 2018 by quality control manager: on apr 24, 2018 the cq responsible provided the results of the metrological analysis performed on the retrieved liner, reporting that the dimensional control had identified a slight deformation of the liner cone.Update performed by r&d product manager on 27 april 2018: the controls were performed and the dimension of the taper angle was slightly wider than the specifications: the value found was 0°0'33'' higher.The increased dimension can be related to the deformation occurred during its use, while the event is probably related to an impaction not properly in axis with the cup.

Brand Name
MPACT FLAT PE HC LINER Ø36/G
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7372846
Report Number3005180920-2018-00184
Device Sequence Number11119416
Product Code LPH
UDI-Device Identifier07630030812156
UDI-Public07630030812156
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/24/2021
Device Catalogue Number01.32.3652HCT
Device Lot Number166668
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/27/2018
Supplement Date Received by Manufacturer02/27/2018
Initial Report FDA Received Date03/27/2018
Supplement Report FDA Received Date04/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;